Czechoslovak Mathematical Journal, Vol. 53, No. 4, pp. 907-915, 2003

Projectability and splitting property of
lattice ordered groups

Jan Jakubik

Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail: kstefan@saske.sk

Abstract: In this paper we deal with the notions of projectability, spliting property and Dedekind completeness of lattice ordered groups, and with the relations between these notions.

Keywords: lattice ordered group, projectability, splitting property, Dedekind completeness

Classification (MSC 2000): 06F15


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]